International Journal of Scientific and Research Publications

IJSRP, Volume 11, Issue 10, October 2021 Edition [ISSN 2250-3153]


The Existence and Uniqueness of Periodic Solutions for Nonlinear Neutral dynamic equation with infinite delay on a Time Scale
      Amira Ali Ben Fayed, Mohamed Illafe, Haitham A.Makzoum, Rafik.A.Elmansouri
Abstract: This paper aims to prove the existence and uniqueness of a nonlinear neutral dynamic equation with infinite delay using the Krasnoselskii fixed point method and the contraction mapping principle, respectively. Let T be a periodic time scale; we will consider the following nonlinear neutral dynamic:

Reference this Research Paper (copy & paste below code):

Amira Ali Ben Fayed, Mohamed Illafe, Haitham A.Makzoum, Rafik.A.Elmansouri (2021); The Existence and Uniqueness of Periodic Solutions for Nonlinear Neutral dynamic equation with infinite delay on a Time Scale; International Journal of Scientific and Research Publications (IJSRP) 11(10) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.11.10.2021.p11846
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.